# SDR CA011029007

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 261106014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN ANNUAL INSPECTION THE AREA AT THE AFT END OF NR 2 / 3 / 4 SEAT RAIL UNDER THE FLOOR AT FS 283.85 WAS NOTED TO HAVE SEVERE CORROSION ON THE STIFFENER P/N 2611131-3 AND THE DOUBLERS P/N 2611192-4 AS WELL AS THE SEAT RAIL. THE CORROSION WAS CLEANED AS REQUIRED FROM THE STRUCTURE AND SEAT RAILS NR 2 AND NR 4. THE STIFFENER, DOUBLERS AND NR 3 SEAT RAIL, AS WELL AS THE ATTACHING HARDWARE WAS REPLACED.
